# SDR CALA2018091901952

- Difficulty date: September 16, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 54,061 hours, 23,441 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: F, A

## Discrepancy

ENG 1 FAIL IN FLIGHT ON CLIMBOUT. UNABLE TO RELIGHT. DEBRIEFED CREW. ON CLIMBOUT PASSING THRU 12K THE LT ENGINE VERY LOUD BANG AND IMMEDIATE SHUT DOWN. NO FIRE INDICATION BUT CREW BLEW BOTTLE AS PRECAUTION. PASSENGERS SAID NO FLAME VISIBLE. NO INDICATION OF BIRD INGESTION AND CREW STATED NO BIRDS AT  THAT ALTITUDE. PFR SHOWS ENG 1 COMP VANE MSG 1 MINUTE BEFORE SHUTDOWN. REMOVED AND REPLACED NR 1 ENGINE IAW AMM MR 7017 REV W OPS CKS NORMAL LEAK CKS GOOD.
